Author Topic: SHORT term support group!  (Read 1111 times)

[Buddie]

Re: SHORT term support group!
« Reply #20 on: August 16, 2020, 08:17:31 pm »
Hi
I took 1mg Clonazepam for two months.
I also took, at the same time, 10, then 20,  then 10 mg of Prozac, and I stopped.
I stopped both clonazepam and Prozac with a very short taper.
Now I have extreme dizziness and constant tremors.
I need your support!


Hello! Sorry youíre going through that, it sounds like withdrawls. How are you doing today?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #21 on: August 20, 2020, 12:07:26 am »
Hi,
Two days ago I went to the ER due to extreme dizziness. My blood pressure was 168 /118 when I checked it at a friend's house. They gave me meclizine 25 mg for dizziness and toprol xl 25mg for the blood pressure. The medication makes me drowsy. It calms me down in a wired way.
The worst of all this is the fact that nobody believes me. They are all like: it's anxiety, TAKE YOUR PSYCHIATRIC MEDICATION. Some of the people I know kind of aggressive on that, others very insistent, but not imperative.
I need somebody to believe me!!! I had all kinds of symptoms from sensorial hypersensitivity to depersonalization, tremors, shakes, headakes, and many more...
Thank you guys for being here! Thank you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #22 on: August 20, 2020, 12:48:45 am »
Hi,
Two days ago I went to the ER due to extreme dizziness. My blood pressure was 168 /118 when I checked it at a friend's house. They gave me meclizine 25 mg for dizziness and toprol xl 25mg for the blood pressure. The medication makes me drowsy. It calms me down in a wired way.
The worst of all this is the fact that nobody believes me. They are all like: it's anxiety, TAKE YOUR PSYCHIATRIC MEDICATION. Some of the people I know kind of aggressive on that, others very insistent, but not imperative.
I need somebody to believe me!!! I had all kinds of symptoms from sensorial hypersensitivity to depersonalization, tremors, shakes, headakes, and many more...
Thank you guys for being here! Thank you!

Hi welcome!! I know EXACTLY what youíre going but through with doctors not believing you! Donít take anymore benzos!! In time symptoms will lesson!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #23 on: August 20, 2020, 10:07:10 am »
Hey all, short termer here, well short term in that they caused me a lot of problems in a very short space of time (very infrequent use over a few weeks/months), and the problems they caused lead to me being prescribed more benzos to fix it  :idiot:

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #24 on: August 20, 2020, 12:07:22 pm »
Hi again,
Due to the new medication I am not sleeping well throughout the night. I sleep, but I dream pretty vivid dreams, and my breathing is kind of shallow. I was given meclizine 25 mg for dizziness and toprol xl 25mg for high blood pressure at the ER.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #25 on: August 20, 2020, 05:56:17 pm »
Hi again,
Due to the new medication I am not sleeping well throughout the night. I sleep, but I dream pretty vivid dreams, and my breathing is kind of shallow. I was given meclizine 25 mg for dizziness and toprol xl 25mg for high blood pressure at the ER.


Go to the pharmacy and get a sp02 monitor to give yourself peace of mind thatís what I did. Anything over 94% youíre getting enough oxygen
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #26 on: August 20, 2020, 07:35:54 pm »
Hi again,
Due to the new medication I am not sleeping well throughout the night. I sleep, but I dream pretty vivid dreams, and my breathing is kind of shallow. I was given meclizine 25 mg for dizziness and toprol xl 25mg for high blood pressure at the ER.

Lucian, dizziness is a very common symptom of BWD. I experienced severe dizziness while I was taking Ativan -- it was interdose withdrawal but I didn't realize it at the same Ö If I were you, I would stop the Meclizine. I'm very wary of adding more medications that could possibly complicate the situation or impede healing. Now I'm 19 months off the benzo -- I still have a bit of dizziness but it's vastly improved.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #27 on: August 20, 2020, 09:04:18 pm »
Hi again,
Due to the new medication I am not sleeping well throughout the night. I sleep, but I dream pretty vivid dreams, and my breathing is kind of shallow. I was given meclizine 25 mg for dizziness and toprol xl 25mg for high blood pressure at the ER.

Lucian, dizziness is a very common symptom of BWD. I experienced severe dizziness while I was taking Ativan -- it was interdose withdrawal but I didn't realize it at the same Ö If I were you, I would stop the Meclizine. I'm very wary of adding more medications that could possibly complicate the situation or impede healing. Now I'm 19 months off the benzo -- I still have a bit of dizziness but it's vastly improved.

Hey! I know youíre tapering another medication but was just wondering if you think your symptoms from benzos are mostly gone?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #28 on: October 19, 2020, 09:07:11 pm »
Short-timer here also on Ativan.  In between dose severe anxiety and depression killing me.  Never had these things before.  So much anxiety feel like an elephant on my chest ever day all day.  Cant believe I got dependent on these things after only a few weeks.  Struggling every day to just be.  Cant function at all in daily life. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #29 on: October 20, 2020, 03:04:28 pm »
Short-timer here also on Ativan.  In between dose severe anxiety and depression killing me.  Never had these things before.  So much anxiety feel like an elephant on my chest ever day all day.  Cant believe I got dependent on these things after only a few weeks.  Struggling every day to just be.  Cant function at all in daily life.

The chemical anxiety that benzos give is horrible! Once off the medication things will get better but itís going to be very up and down for awhile most ppl take 6-18 months to withdrawl. Iím so sorry youíre going through this.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.